MAUDE Adverse Event Report: Cochlear Ltd Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Modiolar electrode; Cochlear¿ Nucleus® Nexa® System

Cochlear Ltd Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Modiolar electrode; Cochlear¿ Nucleus® Nexa® System
Model Number CI1032
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced electrode lead displacement during the initial implantation surgery, with the electrode array partially inserted and positioned in the mastoid cavity.Subsequently, the patient underwent repositioning surgery on(b)(6) 2026 during which the device was inserted into a new sheath and reimplanted into the cochlea.The implanted device remains.

Brand Name
Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Modiolar electrode
Common Device Name
Cochlear¿ Nucleus® Nexa® System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50897573
Report Number6000034-2026-03379
Device Sequence Number10684186
Product Code MCM
UDI-Device Identifier09321502053099
UDI-Public(01)09321502053099(11)251023(17)271022
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/25/2026
Report Date (Section F) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI1032
Device Catalogue NumberP1434929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/02/2026
Event Location Hospital
Date Report to Manufacturer09/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA09/25/2026